# SDR ASOA05650

- Difficulty date: August 4, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF343B1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW RECEIVED (PARKING BRAKE SOV) AND (ANTI SKID) CAUTION MESSAGES.  CREW EXECUTED A GO-AROUND AND COMPLIED WITH THE QRH.  UPON LOWERING THE GEAR FOR LANDING THE MESSAGES EXTINGUISHED.  EMERGENCY VEHICLES WERE REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE CYCLED THE PARKING BRAKE AND TESTED ANTI-SKID SYSTEM WITH NO DEFECTS NOTED.  MAINTENANCE ALSO VERIFIED HYDRAULIC PRESSURE IN THE NR 3 SYSTEM WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
